# SDR 07FDEA01649

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 34,661 hours, 29,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-WING TE BOTTOM SKIN AT PANEL 581AB CUTOUT HAS CRACK ON LOWER SKIN RIB 11 WITH APPROX 0.75 IN LONG REF N00166 STOP DRILLED CRACK, DRILLED UP DOUBLER AND COLDWORKED AND INSTALLED IAW EA 6-5710-107726 AND SB A310-57-2066.
